English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/31136
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Title

Lattice points on circles

AuthorsCilleruelo, Javier
Issue DateApr-2002
PublisherAustralian Mathematical Society
CitationJournal of the Australian Mathematical Society 72(2): 217-222 (2002)
AbstractWe prove that the lattice points on the circles x2 + y2 = n are well distributed for most circles containing lattice points.
Description6 páginas.-- 2000 Mathematics subject classification: primary 11N36.
Publisher version (URL)http://www.austms.org.au/Publ/JAustMS/V72P2/c68.html
URIhttp://hdl.handle.net/10261/31136
ISSN1446-7887
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
c68.pdf49,66 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.